About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 941096, 10 pages
http://dx.doi.org/10.1155/2013/941096
Research Article

Higher Order Compact Finite Difference Schemes for Unsteady Boundary Layer Flow Problems

1Department of Mathematics, University of Johannesburg, P.O. Box 17011, Doornfontein 2028, South Africa
2School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa

Received 1 October 2013; Accepted 2 December 2013

Academic Editor: Waqar Khan

Copyright © 2013 P. G. Dlamini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. G. Dlamini, S. S. Motsa, and M. Khumalo, “Higher Order Compact Finite Difference Schemes for Unsteady Boundary Layer Flow Problems,” Advances in Mathematical Physics, vol. 2013, Article ID 941096, 10 pages, 2013. doi:10.1155/2013/941096